Siberian Mathematical Journal

, Volume 11, Issue 1, pp 159–167 | Cite as

Riesz rings

  • A. I. Cheremisin


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    L. Fuchs, “Riesz groups,” Annali della Scuola Normale Superiore de Pisa,19, 1–34 (1965).Google Scholar
  2. 2.
    L. Fuchs, “Approximation of lattice-ordered groups,” Ann. Univ. Sci. Budapest,8, 187–203 (1965).Google Scholar
  3. 3.
    L. Fuchs, “Riesz rings,” Math. Ann.,166, 24–33 (1966).Google Scholar
  4. 4.
    L. Fuchs, “On partially ordered vector spaces with the Riesz interpolation property,” Publ. Math. Debrecen,12, 335–343 (1965).Google Scholar
  5. 5.
    A. I. Cheremisin, On Riesz Rings, Ninth All-Union Colloquium on Algebra. Resume of Scientific Communications, Gomel' (1968), pp. 203–204.Google Scholar
  6. 6.
    L. Fuchs, Partially Ordered Algebraic Systems, Pergamon Press, London-New York (1963).Google Scholar
  7. 7.
    G. Birkhoff, Lattice Theory [Russian translation], IL, Moscow (1952).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1970

Authors and Affiliations

  • A. I. Cheremisin

There are no affiliations available

Personalised recommendations